# SDR DALA1313190674

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 68,293 hours, 30,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 215.25 S20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND SCRATCHES ON FUSELAGE SKIN.  REMOVED SCRATCHES.  ALODINED, PRIMED AND PAINTED AFFECTED AREA, IAW SRM 51-20-01.
